My medicines make me sick

United States
March 18, 2007 2:52pm CST
I have Diabetes and must take Rx. But since it does I lost 80 pounds. I am almost down to my wedding gown weight. I throw up all the time. I have told my doctor, he has tried all new stuff, but I still get sick. Any hints on how to stop throwing up and having the runs.
5 people like this
11 responses
@Willowlady (10666)
• United States
18 Mar 07
Without knowing the medicine that is offending it is hard to suggest something that would improve your situation. Losing weight is a good thing and the more fit you can become will mean the less insulin you will need. Depending on the type of diabetes also dictates which treatments may be necessary. I wish you much luck and pray that your doctor can hear God so that you may find comfort and get your condition under control.
2 people like this
• United States
18 Mar 07
Thank you for your sweet answer. I am on pills not insulin. As I have lost weight I am glad for that. But I also spend a lot of time in the bathroom. It limits my time out of the house. It takes a lot of planning just to be out for a hour.
@raydene (9875)
• United States
18 Mar 07
beautiful flower - flower
Sorry You are having a bad time.Hope you get better. I'm sending a flower to cheer you up R
• United States
18 Mar 07
You are just the sweetest thing. I feel better already
@anabella (80)
• United States
18 Mar 07
Can you just take chrom? ask you doctor, it is natural and much better.
2 people like this
@Lavera1 (897)
• United States
18 Mar 07
First of all, Carolee, I'd advice you to find another doctor. Because that doctor apparently doesn't know what he's doing. All the people that I know who are diabetic aren't having those problems that you've mentioned. Many have lost weight but none are throwing up. My father was diabetic and all three of my brothers are and a sister was. My doctors tried to diagnose me with that condition but when I took the meds he prescibed to me, which was a little pill taken once per day, it caused me to bite my jaw each night that I'd fall asleep at night. So I had to keep gum in my mouth each night to prevent it. So I called my dentist and told him my situation and he called his medical doctor friend and I was advised to go immediatly to the emergency room. But what I did was stop taking the med and I won't take it from any other doctor. So, Father God, in the name of Jesus I speak healing and life over Carolee for you said that you sent your Word and healed them and delivered them from their distruction. I bind the spirit of diabeties away from her and lose the spirit of health upon her and you said that what I bind on earth is already bound in heaven and what I lose on earth is all ready losed in heaven. And I thank you Father that she finds the right doctor to be like a Doctor Luke on earth to her. In Jesus name.
1 person likes this
• United States
18 Mar 07
You have blessed my heart so much! Thank you for the prayer
@fpd1955 (2075)
• United States
19 Mar 07
Are you taking any other medications that might not mix well with your diabetes meds? I sure do hope you don't have to suffer through this bad reaction much longer. Having diabetes is rough enough and you sure don't need the extra grief you are getting from this medication. I'll be thinking about you and saying a prayer for you each night. God Bless
1 person likes this
• United States
19 Mar 07
My gosh Carolee! I hope you feel better soon. Have you tried talking to your pharmasist? They can look into the meds you are taking and could possibly give you some advice.
1 person likes this
@cassidy22 (2975)
• United States
19 Mar 07
have you considered getting a second opinion? Are you taking meidcations other than insulin? Are you allergic to insulin? Have you tried synthetic insulin vs. swine insulin? Some people are allergic and don't take well to insulin, but there are different formulations. I have NEVER heard of a diabetic losing a ton of weight and throwing up from it. What else are you taking?
1 person likes this
@Debs_place (10525)
• United States
19 Mar 07
Carolee, what medications are you taking? I am not a doctor, but I am pretty well connected in the medical field. It sounds like your doctor is not really doing his job and you need to do the research yourself. It might be time to change doctors, there is no reason that you should be throwing up all of the time. Your medications might be interacting or you might have a sensitivity to one or more of them. Something is not right.
@Kaeli72 (1230)
• United States
19 Mar 07
YIKES! Have you tried (or heard of) Tahitian Noni Juice? [TM] It was "discovered" over 10 years ago (though it's been around for about 2000 years) because it stablalizes diabeties type 1 and 2. I can't begin to tell you what it can do. It doesn't heal your body, but it helps aide in the process of...it's an immune booster. Put it this way, whatever your body needs, noni will go right to the source and work on it. Someone took it for a cold and it wasn't working. She went to the doctor and he checked her out and wanted to do some tests. Later, he told her she had cancer, but becaus she was taking the juice, it was kept at a low count rather than a high one as it could have been. Again, you should definately try some! You can't buy the original (TNI dominates 90% of the global market in noni sales) just anywhere. Here's my website: www.tni.com/darrenandkaelidenny
1 person likes this
@ironstruck (2299)
• Canada
18 Mar 07
That is the trouble with lots of medications that actually work. They have side effects that are sometimes hard to deal with. I have gone through that before and the doctor usually suggests hanging if for 2 or 3 weeks, because often the body will adjust and the side effects will abate. He was right in my case.
1 person likes this
@emeraldisle (13146)
• United States
18 Mar 07
Well not sure what medications you are on but a suggestion might be to check the inactive ingredients of them. You can do this here: http://www.rxlist.com The reason I say this is because I've run into problems with medications that the actual medication is fine but I'm allergic to one of the inactives. Povidone is a big one, it's in a lot and it's a form of iodine which I'm allergic to. Also the name brand might not have the same inactive as generic so you may have to check that. Perhaps you can check to see if that is the problem and then maybe between your doctor and you there is one you can find that doesn't have it in there. Also you might want to try some older medications instead of just the new ones. Sometimes older can work just as good.